# SDR SWIA200515308

- Difficulty date: July 16, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 22,528 hours, 32,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHT AT 10A INOP.  REPLACED LIGHT BULB FOR FLOOR LEVEL EMERGENCY LIGHT AT ROW 10A.  OPS CHECK GOOD.
